# SDR HNAA2024052200432

- Difficulty date: April 10, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,025 hours, 41,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 77-78 S6-8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2021 2 CRACKS BTW STR6R-8R AND FR77-78.  REPAIRED IAW EO1-53-24-0247
